Über die allgemeine lineare Differentialgleichung.

Ta Li

Commentarii mathematici Helvetici (1939/40)

  • Volume: 12, page 1-19
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Li, Ta. "Über die allgemeine lineare Differentialgleichung.." Commentarii mathematici Helvetici 12 (1939/40): 1-19. <http://eudml.org/doc/138733>.

author = {Li, Ta},
journal = {Commentarii mathematici Helvetici},
keywords = {Differential equations, general theory},
language = {ger},
pages = {1-19},
title = {Über die allgemeine lineare Differentialgleichung.},
url = {http://eudml.org/doc/138733},
volume = {12},
year = {1939/40},

AU - Li, Ta
TI - Über die allgemeine lineare Differentialgleichung.
JO - Commentarii mathematici Helvetici
PY - 1939/40
VL - 12
SP - 1
EP - 19
LA - ger
KW - Differential equations, general theory
UR - http://eudml.org/doc/138733
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.